Cohen-Macaulayness of almost complete intersection tangent cones

Takafumi Shibuta

    Research output: Contribution to journalArticlepeer-review

    11 Citations (Scopus)


    We prove that associated graded rings of complete intersection monomial curves of codimension three are Cohen-Macaulay if their defining ideals are generated by at most four elements.

    Original languageEnglish
    Pages (from-to)3222-3243
    Number of pages22
    JournalJournal of Algebra
    Issue number8
    Publication statusPublished - Apr 15 2008

    All Science Journal Classification (ASJC) codes

    • Algebra and Number Theory

    Fingerprint Dive into the research topics of 'Cohen-Macaulayness of almost complete intersection tangent cones'. Together they form a unique fingerprint.

    Cite this